# SDR 2013FA0000465

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: General aviation
- Aircraft: N3125W
- Make and model: Cessna 180B
- Aircraft serial: 50584
- Engine: Cont O470K
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pivot Assy
- Part number: 20345
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER COMPLAINED OF A SEVERE SHIMMY. AFTER A VISUAL INSPECTION OF NOSE GEAR SYS, DETERMINED THAT THE RT NOSE GEAR PIVOT ARM WAS CRACKED, FURTHER INSPECTION DETERMINED THAT THE LT SIDE WAS ALSO CRACKED IN THE SAME LOCATION.  JUST IN FRONT OF THE REAR ATTACH POINT EMINATING FROM THE OTBD TOP TO THE BOTTOM.
